# SDR AALA201712219008

- Difficulty date: December 19, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 37,388 hours, 17,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS 8C, 9C, 10C, 11C, 12C AND 13C EMERGENCY LIGHT SHROUDS DAMAGED.  MAINTENACE REPLACED EMERGENCY LIGHT SHROUDS AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
